# SDR SWAA2022120971978

- Difficulty date: November 16, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATE PLATE LOCATED AT LEVEL ORSS 244 TRAILING EDGE AT RT WING 2022-638949 / [01] REPLACED CORRUGATE PLATE LOCATED AT LEVEL ORSS 244 TRAILING EDGE AT RT WING AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 115A2001 REV. A. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM. IAW B737-700 SRM-57-51-02 CRACK LENGTH IS 0.766? TOOL USED. CALIPER P/N: 500-197-30; S/N: A18109027; DUE DATE 24/JUN/23. SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK CARD COMPLETED
